# SDR UIEA2011020800077

- Difficulty date: February 8, 2011
- Submitted: March 5, 2011
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 47,293 hours, 7,124 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RIB AND LOWER CLIP IN THE FIXED L/E NOSE CAVITY RT HORIZONAL STAB STA 458. REPAIRED DAMAGE AREA IAW EI T2011A55B-291 REV 00 AND REV 01.
